# SDR ZZDA2011625

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20D EXIT ROW RED LIGHT COVER MISSING.  REPLACED SEAT 20D RED LIGHT COVER OPS CHECKS NORMAL REF MM 33-24.
